About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 383592, 10 pages
http://dx.doi.org/10.1155/2012/383592
Research Article

𝑛 -Bazilevic Functions

Department of Mathematical Sciences, College of Science, Princess Nora bint Abdul Rahman University, P.O. Box 4384, Riyadh 11491, Saudi Arabia

Received 31 December 2011; Revised 2 March 2012; Accepted 3 March 2012

Academic Editor: Khalida Inayat Noor

Copyright © 2012 F. M. Al-Oboudi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. M. Al-Oboudi, “-Bazilevic Functions,” Abstract and Applied Analysis, vol. 2012, Article ID 383592, 10 pages, 2012. doi:10.1155/2012/383592